# SDR AALA20150913007

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 62,546 hours, 7,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 263BA1012
- Part serial: 3020
- Condition: Discharged
- Location: Cabin
- Part time: 22,882 hours, 2,549 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE ON CTR SEATS, ROWS 9 - 13.  R & R BATTERY PACKS M33098 & M33099 IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.  SEE ALSO AALA20150915007.
